# SDR SWAA2024102941989

- Difficulty date: September 25, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 65,864 hours, 39,268 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE CROSS SECTIONAL MEMBER WITH CRACK AT STA 540 BL 0 TO LBL 22.<[01] REMOVED CRACKED CABIN FLOOR STRUCTURE CROSS SECTIONAL MEMBER AT STA 540 FROM BL 0 TO LBL22 REF BOEING 737-700 SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW CABIN FLOOR STRUCTURE CROSS SECTIONAL MEMBER REF. BOEING 737-700 SRM 51-40-05-0G-0. INSTALLED NEW CABIN FLOOR STRUCTURE CROSS SECTIONAL MEMBER AT STA 540 BL O TO LBL 22 REF. BOEING 737-700 SRM 51-40-02-0G-0 AND BOEING DRAWING 143A0060.
